# SDR FDEA2020012100177

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 103,406 hours, 20,563 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Misrouted
- Location: Trim Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MDIS  631     27-40  8820     20JAN20  ANC  FACT  U  FOUND ELECTRIC CONNECTORS FOR  #1  &  #2  HORIZONTAL STABALIZER TRIM MOTORS ROUTED  INCORRECTLY AND CROSSED.  DISCOVERED WHILE WORKING WRI  27-40/8819             SDR SELECTED DUE POSSIBILITY  OF FUTURE TRIM MOTOR DEFERRAL MX ACTION CAP & STOW  INCORRECT PLUG.   FACT 20JAN20 09:35   ANC U  CONNECTORS SECURED TO CORRECT STAB TRIM MOTORS REF  MD-11 MM 27-43-30-4
